# SDR AWXA0002091

- Difficulty date: July 7, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP OF STA 178 BLKHD FWD FACE REVEALS SEVEN CRACK INDICATIONS.  LOCATIONS ARE AS FOLLOWS LBL 8/WL 228, LBL 4/WL 216, RBL 12/WL 216, LBL 12/ WL 216, LBL 1/WL 200, RBL 1/WL187, & LBL 1/WL 187.  REPAIRED PER ER NR 15-5313-01212-DD1 HFEC PER 737 NDT MAN, PT 6 51-00-00 REP SRM 51-30-2 PGS 2-3 & 5 SRM 51-20-4 PG 4 & PER MM 51-21-0 PG 1.
